# SDR ASAA2020111633565

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,928 hours, 8,659 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 1853M33P06
- Part serial: LMDN6343
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 66,895 hours, 23,202 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE AT FL 360, MOMENTARY RED BOX AROUND N2 AND N1 VALUE FOR ENGINE 2 INDICATIONS.  NO EXCEEDANCES OBSERVED.  AFTER ENGINE SHUTDOWN AT THE GATE, THE NR 2 ENGINE N2 VALUE DISPLAY HAS A RED BOX AROUND IT.  GROUNDED-YES.  REF B737-900 FIM TASK 71-06 TASK 802, NR 2 ENGINE EXCEEDANCES PAGE SHOWS PREV FLT N2 RED LIMIT PEAK AT 91.3 AND RED AT 105.0 FOR 2.8 SEC, NR 2 EEC RECENT FAULTS PAGE SHOWS MESSAGE 73-20012,73-30102 AND 73-11282. C/W B737-900 AMM TASK 71-00-00-800-804-F00 STEP (2) THROUGH 2).  ACCOMPLISHED BORESCOPE INSPECTION ON NR 2 ENGINE STAGES 1, 4, 8 HPC BLADES, PER AMM TASK 72-00-00-200-804-F00, NO DEFECTS FOUND.  LEAK CHECK GOOD.  ACCOMP AMM TASK 72-00-00-200-807-F00 HPT BLADES BORESCOPE.  LEAK CHECK GOOD, NO DEFECTS.  REMOVED AND REPLACED NR 2 ENGINE EEC, IAW AMM 73-21-60 / 401 FADEC SYSTEM TESTED OK.  ACCOMP FIM 71-06 TASK 802 STEP F(1) POWER ASSURANCE CHECK, PER AMM 71-00-00-700-813-F00, ASSURANCE CHECK SATISFACTORY, NO FAULTS NOTED.  ACCOMPLISHED FINAL STEPS OF FIM 71-06 TASK 802 F (A) EEC BITE TEST SUCCESSFUL, NO FAULTS NOTED.  AMM TASK 71-00-800-804-F00 COMPLETED, NO FINDINGS.  ALL FAULTS CLEARED.  A/C OK FOR SERVICE.
